On the radius of injectivity of null hypersurfaces

Research output: Contribution to journalArticlepeer-review

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)775-795
Number of pages21
JournalJournal of the American Mathematical Society
Issue number3
StatePublished - Jul 2008

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On the radius of injectivity of null hypersurfaces'. Together they form a unique fingerprint.

Cite this